# SDR HNA2008F00045

- Difficulty date: August 16, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 40,738 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4376 - LYH - DURING CRUISE FLIGHT, WHILE REDUCING PROPELLER SPEED TOWARD 900 RPM, NR2 CONDITION LEVER WENT BELOW MIN POSITION RESULTING IN A LOSS OF POWER.  WHEN TORQUE RETURNED TO 0, A SUCCESFUL AIR START WAS ACCOMPLISHED.  REMOVED FOR AND SENT TO ROA FOR READING RESULTING IN A NO OVERTORQUE CONDITION.  INSPECTED ENG MOUNTS AND ECP FOR FLAGS.  NO DEFECTS NOTED.  IT INSTALLED NEW FDR REFERENCE LOG PAGE 262163-1.  PERFORMED POWER ASSURANCE RUN AND AUTOFEATHER CHECK.  ALL CHECKS GOOD.  (S)
